Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Differentiability of measures associated with parabolic equations on infinite-dimensional spaces


Author: M. Ann Piech
Journal: Trans. Amer. Math. Soc. 253 (1979), 191-209
MSC: Primary 28C20; Secondary 35R15, 58B10, 58D25, 58G32, 60J65
MathSciNet review: 536942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The transition measures of the Brownian motion on manifolds modelled on abstract Wiener spaces locally correspond to fundamental solutions of certain infinite dimensional parabolic equations. We establish the existence of such fundamental solutions under a broad new set of hypotheses on the differential coefficients. The fundamental solutions can be approximated in total variation by fundamental solutions of ``almost'' finite dimensional parabolic equations. By the finite dimensional theory, the approximations are seen to be differentiable. We prove that the property of differentiability is closed under a particular type of sequential convergence, and conclude the differentiability of the fundamental solutions of the infinite dimensional parabolic equations. This result provides strong evidence in support of the conjecture that the transition measures of the Brownian motion are differentiable, and hence is of importance in the construction of infinite dimensional Laplace-Beltrami operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28C20, 35R15, 58B10, 58D25, 58G32, 60J65

Retrieve articles in all journals with MSC: 28C20, 35R15, 58B10, 58D25, 58G32, 60J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0536942-X
PII: S 0002-9947(1979)0536942-X
Keywords: Abstract Wiener space, parabolic equations, Brownian motion, fundamental solutions, differentiable measures, Laplace-Beltrami operator
Article copyright: © Copyright 1979 American Mathematical Society